# SDR TC8A98057

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Failed
- Location: Le Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WING SLOT LIGHT DOES NOT ILLUMINATE DURING T/O FLAP SELECTION.  TRANSFERRED TO DMI IAW MEL 27-8 CAT C, DMI NR 8693, PLACARD INSTALLED ON 9/8/98.  REPAIRED WIRING AT UP FLAP LIMIT SWITCH AS PER M/M 20-50-1.  SYSTEM CHECKED NORMAL IAW M/M 27-52-3.  DMI CLEARED.
